# SDR IPXA2018102435314

- Difficulty date: October 10, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Bs 1002-1009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1002 - 1009, BETWEEN LONGERONS 39R - 42R WAS DAMAGED,  PREVIOUS REPAIR DOUBLER AND TRIPLER.  REPAIRED THE DAMAGED AREA IAW EA 011-5330-01-A7510, REV I/R, AND EO MD11-5330-70372-A.  MINOR.
